# SDR SWAA990123

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE, ISOLATION VALVE (REVERSE) ILLUMINATED.  FOLLOWED QRH.  NO ACTION REQUIRED.  UPON LANDING GEAR DOWN RESULTED IN THREE LARGE NOISES AS EACH GEAR REACHED LOCKED POSITION.  FOUND NOSE GEAR SERVICE FITTING DAMAGED.  REPLACED FITTING, SERVICED, RETRACTED GEAR PER MM.  PERFORMED THRUST REVERSER SYS TEST PER MM.  OPS CKD GOOD PER MM.
